Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
16 p, 405.7 KB The Riesz transform, rectifiability, and removability for Lipschitz harmonic functions / Nazarov, Fedor (Kent State University. Department of Mathematical Sciences) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Volberg, Alexander (Michigan State University. Department of Mathematics)
We show that, given a set E Rn+1 with finite n-Hausdorff measure Hn, if the n-dimensional Riesz transform is bounded in L2(HnbE), then E is n-rectifiable. From this result we deduce that a compact set E Rn+1 with Hn(E) < 1 is removable for Lipschitz harmonic functions if and only if it is purely n-unrectifiable, thus proving the analog of Vitushkin's conjecture in higher dimensions.
2014 - 10.5565/PUBLMAT-58214-26
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 517-532  
2.
26 p, 251.5 KB Uniqueness theorems for Cauchy integrals / Melnikov, Mark (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Poltoratski, Alexei (Texas A&M University. Department of Mathematics) ; Volberg, Alexander (Michigan State University. Department of Mathematics)
If µ is a finite complex measure in the complex plane C we denote by Cµ its Cauchy integral defined in the sense of principal value. The measure µ is called reflectionless if it is continuous (has no atoms) and Cµ = 0 at µ-almost every point. [...]
2008 - 10.5565/PUBLMAT_52208_03
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 289-314  

Vea también: autores con nombres similares
6 Volberg, A.
1 Volberg, A. L.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.